# SDR FDEA201803140686

- Difficulty date: March 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 80,538 hours, 16,084 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2616891MT
- Part serial: 325
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE DIFF TEMP, LEVEL ONE ALERT CAME ON DURING CLIMB,  TIRE NR 8 WHILE READING QRH IT BECAME A LEVEL TWO BRAKE OVERHEAT WITH A TEMP OF 640 DEGREES AT FL  370.   DESCENDED TO FL240,  SLOWED AND LOWERED THE  GEAR IAW QRH. THE TEMP BEGAN TO DECREASE, BUT THE  INDICATION WENT AWAY SHORTLY THEREAFTER.   REMOVED AND REPLACED THE NR 8 BRAKE TEMP SENSOR IAW AMM 32-46-01-4.   OPS CHECKED GOOD. ACFT OK FOR SERVICE.
